disappear? I was put on Procardia xl and before me stomach and head began to hurt terribly I was clear minded and not depressed but the side effects were just too much to continue. Is this common and is their any psychotropic meds that act similarly?
I reached side effects of calcium channel blockers of possible side effects:
Side effects of calcium channel blockers can include:
Low blood pressure
Slower heart rate
Swelling of feet ankles and legs
Gastroesophageal reflux disease (GERD)
Tenderness or bleeding of the gums.
Let your doctor know if these side effects are persistent or severe. Contact your doctor right away if you are experiencing:
Breathing difficulties (shortness of breath, coughing, or wheezing)
Skin rash or hives
Severe lightheadedness or fainting
From researching the side effects I didnt see any for sure proof that gave psychotropic that helped BUT it could be something to talk you about starting a specfic anti depressant, which that's what psychotropic meds. Important to be in contact with your Dr!
Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 5 Jul 2010 • 1 answer
Posted 3 Aug 2012 • 1 answer
Posted 21 Oct 2015 • 0 answers
Calcium Channel Blockers? what CCB is the least likely to cause severe nausea and headaches? Procar?
Posted 23 Feb 2017 • 0 answers